# SDR SWAA2021072095140

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 947
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON BS 947 LOWER TRANSITION ANGLE LBL 12; WL 156.   CORROSION ON SUPPORT FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS AGE GIVEN THE SRM.  REMOVED TRANSITION ANGLE IAW SRM 51-40-02-0G-0,  LOCATED AND DRILLED A NEW TRANSITION ANGLE IAW SRM 51-40-05-0G-0 & DGW 149A8110 DWG 149A8117.   INSTALLED ANGLE IAW SRM 51-40-05-0G-0 AND DGW 149A8110 DWG 149A8117.
